# SDR FDEA201902250502

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996800200
- Condition: Delaminated
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 162DF WAS FOUND DELAMINATED AFTER REMOVAL FOR FOM FABRICATED NEW PANEL 162DF IAW SRZ-25-005 AND TRAVELER T19/1395153  MAJOR REPAIR
